ArticleActa clinica Croatica2024
ACUTE GENERALIZED EXANTHEMATOUS PUSTULOSIS (AGEP) CAUSED BY ANTIBIOTIC POLYTHERAPY: A CASE REPORT.
Article in Acta clinica Croatica, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Acute generalized exanthematous pustulosis (AGEP) is a rare disease, usually associated with drug intake or infections. It is characterized by generalized acute pustules and non-follicular exanthema together with systemic symptoms. Histologically, it is characterized by a subcorneal intraepidermal spongiform pustule, papillary edema and dermal vasodilatation surrounded by a polymorphous infiltrate of neutrophils, eosinophils and mononuclear cells. The aim of this article is to present current knowledge regarding the etiology and treatment, as well as the clinical and histologic features of AGEP. We present a case of a 50-year-old male patient who was prescribed several antibiotics and developed a drug-related cutaneous adverse effect. Treatment involved rapid identification of the causative agent and its discontinuation together with supportive measures, with resolution of symptoms within two weeks. Early diagnosis and timely treatment result in a favorable outcome and prevent systemic complications.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.